# SDR SWAA2012062505175

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 21,463 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 47N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT ROW 1.  SECURED COVERS PER M/M.
